# SDR 4USA20200608001

- Difficulty date: May 31, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N713FL
- Make and model: Cessna 750
- Aircraft serial: 7500074
- Aircraft time: 13,937 hours, 8,333 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Arced
- Location: Cockpit
- Component: Bezel
- Component part number: 99144175
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

FLAP/SLAT FAIL CAUTION LEADING TO SMOKE COMING FROM FLAP HANDLE. FURTHER TROUBLESHOOTING FOUND FLAP HANDLE LIGHT BEZEL WIRES ARCING AND CAUSING SMOKE TO EMANATE FROM FLAP HANDLE ASSEMBLY. LIGHT BEZEL WIRES WERE CAPPED AND STOWED AND LIGHT ASSEMBLY DEFERRED AS PER MINIMUM EQUIPMENT LIST. FLAP/SLAP OPERATIONAL CHECKS OK AS PER MAINTENANCE MANUAL.
